# SDR COMA2009051150133

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 36,997 hours, 34,267 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008179
- Condition: Damaged
- Location: Fuselage
- Part time: 36,997 hours, 34,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB AT FS 621 LBL 27.5 TOP AREA ABOVE CARGO DOOR TRACK IS CRACKED.  REMOVED DAMAGE AND APPLIED A SERVICEABLE PERMANENT REPAIR TO AFT PRESSURE BULKHEAD WEB AT FS 621 LBL 27.5 PER REO 601R-53-61-1541 REV B AND SPOT FACED WEB TO ACCOMMODATE FASTENERS PER EA 10-5361-02606.
